MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 30MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5MM CORTEX SCREW SELF-TAPPING 30MM; SCREW, FIXATION, BONE
Model Number 214.830
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, there was a non union due to unspecified cause.Original date of surgery was on (b)(6) 2020 of a five (5) broken 4.5mm cortex screw self-tapping, one (1) 4.5mm va-lcp curved condylar plate, and six (6) cannulated va locking screw.We operated to a non-union and placed a new unknown plate and a unknown nail.All broken implant fragments were removed easily with no delay.Procedure was successfully completed.Patient was stable.Concomitant device reported: 4.5mm va-lcp curved condylar plate/16 hole/336mm/left (part# 02.124.417; lot# :8915402; quantity: 1), 5.0mm cannulated va locking screw/85mm (part# 02.231.685 ; lot# unknown; quantity: 6).This report is for one (1) 4.5mm cortex screw self-tapping 30mm.This is report 1 of 5 for (b)(4).

Brand Name
4.5MM CORTEX SCREW SELF-TAPPING 30MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10711840
Report Number2939274-2020-04746
Device Sequence Number11689629
Product Code HWC
UDI-Device Identifier10886982154644
UDI-Public(01)10886982154644
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
PRE-AMEND
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number214.830
Device Catalogue Number214.83
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/21/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient Weight91